# SDR SWAA2021072189892

- Difficulty date: July 1, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 446 Lbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS 446.25; LBL 25; WL 157 (MARKED). ; / [01] VERIFIED APPLICABILITY OF SRM 53-30-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION O FCB FLOOR TO SIDEWALL SUPPORT BS446.25'';LBL25;WL157; P/N:143A7501-1; IN AREA 2''X1''X0.018''DEEP; ORIGINAL THICKNESS 0.040'' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PAR.4(2) FIG. 103; DETAIL A. TOOL USED: DEPTH GAGE ID:ATS2473; N/S/N; [03] REMOVED FCB FLOOR TO SIDEWALL SUPPORT BS400-BS500D; LBL25; WL157 IAW SRM 51-40-02-0G-0; [04] VERIFIED APPLICABILITY STATEMENT; DIMENSION; AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [05] CORRECTED MEASUREMENTS; [06] CORRECTION: REMOVED CORROSION O FCB FLOOR TO SIDEWALL SUPPORT BS446.25'';LBL25;WL157; P/N:143A7501-183 [07] FABRICATED FLOOR TO SIDEWALL SUPPORT ZEE CHANNEL SIDEPLATE FROM BAC1496--444-7075T6 CLAD LOT#1457306-1. TREATED IAW SRM 53-00-53-2R-6 REPAIR 6. OK TO PRIME;
